# SDR VQIA2014090500022

- Difficulty date: August 21, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N846VA
- Make and model: Airbus A320-214
- Aircraft serial: 4894
- Engine: Cfmint CFM565B4
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Part number: 330400M01
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE SPOOLED BACK ON FINAL, ENGINE 1 THR DISAGREE.  TROUBLE SHOT IAW TSM 76-11-00-810-813-A PARA 4A ALL WIRING CHECK GOOD.  R & R THROTTLE CONTROL UNIT IAW AMM 76-11-19, PB 401.  TEST PERFORMED AND BITE TEST OF THE EFCS GROUND SCANNING.  NO FAULTS RECORDED.  ACFT OK FOR SERVICE.
